# SDR SWAA2022041988221

- Difficulty date: March 25, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER SUPPORT ANGLE STA 380-400; RBL 9; WL 208. / [01] REMOVED DAMAGED INTERCOSTAL UPPER SUPPORT ANGLE STA 380-400; RBL 9; WL 208 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL UPPER SUPPORT ANGLE STA 380-400; RBL 9; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG#143A5400. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] INSTALLED NEW INTERCOSTAL UPPER SUPPORT ANGLE P/N 1486561-1 ON STA 380-400; RBL 9; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG#143A5400;[05] CERTIFIED ACTION 4.;[06] VERIFIED CORRECTIVE ACTION 4; 5. NEW PART INSTALLED.   STEP 1 LOCATE AND DRILL WAS ACCOMPLISHED IN CORRECTIVE ACTION 2; 3.;[07] VERIFIED CORRECTIVE ACTION 4; 5. NEW PART INSTALLED.;[08] CORRECTIVE ACTION 6 WRITTEN IN ERROR. STEP 1 OF FAULT WAS NOT VERIFIED; WILL NEED TO BE STATUS PARTIAL BY AMT FOR INSP BUYBACK.;[09] INSTALLED NEW INTERCOSTAL UPPER SUPPORT ANGLE P/N 1486561-1 ON STA 380-400; RBL 9; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG#143A5400;[10] UPDEATED STEP 1.;[11] CERTIFIED WORK;[12] EDITED STEP 1 UPDATE.;[13] VERIFIED ALL WORK COMPLETE
